Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Child has red rashes on body. Given Salibet. Best treatment?

Dear Doctor, My son has got full red colour rashes of his body as well as face i had been to many dermatologist , They have given some ontiments like Salibet/Gamavate/ Calamine lotion/Elica-M/Elicasal and zina live oniments and anit allergic syrups like clara and gensing for imunesystem, but no use please advise the best treatment and the best doctor to visit, Age my son is 7 years, Some doctors said due the dry weather as i m working in saudi arabia
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
I can understand your concern.
Stop using oil on his body.
Continue the calamine lotion with a good quality moisturizer.
Deworm him now.
If you have any further queries you are free to consult me.
Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor